# SDR IPXA2025072496591

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 27,561 hours, 16,846 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND L1 DOOR RED WARNING LIGHT NOT ILUMINATING WHEN TESTED.  RESET AUTONOMOUS POWER SUPPLY AND PERFORMED TEST OF EMERGENCY ESCAPE SLIDE RELEASE WARNGING SYSTEM IAW AMM 52-73-00. TEST PASS. THIS CLEARS AUTH 2851768. DMP REVERSED PLACARD REMOVED.
